# SDR AALA202212206141

- Difficulty date: December 2, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500es26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 INCH BY 1.7 INCH AREA OF CORROSION FOUND ON TRANSITION PANEL LOCATED AT STA 500E AND STR 26L AND LEFT BUTT LINE 25. REMOVED AND REPLACED CORRODED TRANSITIONAL PANEL PER SRM 53-00-53-2R-5.
